# SDR AALA20090728LGA01

- Difficulty date: July 28, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 24,347 hours, 10,278 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Electronic Unit
- Part number: 5140110
- Part serial: 2953
- Condition: Overheated
- Location: Vhf Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LGA - CREW REPORTED ALL VHF RADIO COMMUNICATIONS FAILED.  EMERGENCY DECLARED, RETURNED TO LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AUDIO REMOTE ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
